# SDR DL76S091966

- Difficulty date: December 12, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 56,217 hours, 25,048 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0873
- Condition: Open
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WOULD NOT ARM AT DEPARTURE TIME. FOUND SLIDE PACK PARTIALLY OPEN.  REPLD R1 SLIDE PACK IAW AMM.  OPS CKS NML.
